# SDR CALA2024100300746

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 94,736 hours, 13,369 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND PANEL 436AR ON #1 ENGINE INBOARD PYLON MISSING ON AIRCRAFT ARRIVAL INSTALLED SERVICEABLE PART REMOVED FROM AC 0061, PANEL 436AR REFERENCE AMM 54-53-01-404-007.
